IJPAM: Volume 78, No. 5 (2012)

SOME GENERALIZED INEQUALITIES FOR
DIFFERENTIABLE CO-ORDINATED $S$-CONVEX MAPPINGS

Jaekeun Park
Department of Mathematics
Hanseo University
Seosan, Chungnam, 356-706, KOREA


Abstract. Several new inequalities for partial differentiable co-ordinated $s$-convex mappings in the second sense which are related to the left side of Hermite-Hadamard inequality for co-ordinated $s$-convex mappings in the second sense on the rectangles from the plain are obtained.

Received: January 22, 2012

AMS Subject Classification: 26A24, 26A51, 26D15

Key Words and Phrases: convexity, $s$-convexity, Hadamard inequality, co-ordinated convexity, Jensen's integral inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 5